# SDR HAEA200100001

- Difficulty date: October 5, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N148TW
- Make and model: Amd FALCON
- Aircraft serial: 148
- Aircraft time: 15,674 hours, 12,457 cycles
- Engine: Ge CF7002D2
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 146401117
- Part serial: 584
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ICE VALVE LIGHT STAYED ILLUMINATED.
